Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I have been on ARIP MT 15 MG for the last 6-7 months and I feel fine. Should I still be on medications ?

Hello I am 25 years old married woman for 9 months but i do not live in with my husband and my inlaws i am taking ARIP MT 15 MG for the last 6-7 months before that i was taking 10 mg of the same medicine but now from around 1-2 months i am not takng mediine properly and regularly as i do not feel any need to take the medicine i feel myself fine and ok is this thought right or wrong overall i am taking medicines for the last 2 years besides this i was taking flouxetine 20 mg but doctor stopped my medicine 8-9 months before also i am very addictive to listening to music and remain indoor for the whole day i got angry very fast what shoiuld i do i am unable to sustain a marrige
Asked On : Wed, 17 Aug 2011
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for your query.     
you & your family including in laws needs good counseling,if all of you sit together & discuss the real situation ,solution can be there.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor